# SDR DL72S011531

- Difficulty date: September 14, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- Aircraft time: 67,757 hours, 51,518 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER FASTNER VERTICAL WEB L/H SIDE STA 1223       REPAIRED PER M/M 57-11-000-8
